# SDR CA970131005

- Difficulty date: January 24, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Airbus A320-211
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Gear
- Condition: Low Inflation
- Location: Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER TAKEOFF, LANDING GEAR SHOCK ABSORBER FAULT CAME ON. LANDING GEAR WOULD NOT RETRACT. INVESTIGATION REVEALED BOTH MAIN LANDING GEAR OLEOS INFLATION WERE LOW. BOTH GEARS SERVICED AND CHECKED SERVICEABLE.
